# SDR MJYA20250314001

- Difficulty date: February 19, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 58,824 hours, 67,135 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Elec Connector
- Part number: MS3126F106S
- Condition: Damaged
- Location: Zone 100
- Part time: 58,824 hours, 67,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL350 A MASTER WARNING LIGHT ILLUMINATED, THE CABIN PRESSURE LIGHT WAS ALSO ILLUMINATED. BOTH THE CAPTAIN AND FIRST OFFICER COMPLETED THE IMMEDIATE ACTION ITEMS FOR A CABIN PRESSURE WARNING, THEN COMPLETED THE COM PROCEDURE FOR THE WARNING. PRESSURE WAS NOT RESTORED.   2/19/2025 - MX TROUBLESHOT AND TESTED ON GROUND LOG PAGE 77904 PRESSURIZATION SYSTEM OPS CHECK GOOD ON GROUND.   WHILE PASSING THROUGH FL235 A MASTER WARNING LIGHT ILLUMINATED, THE CABIN PRESSURE LIGHT WAS ALSO ILLUMINATED. WE STOPPED THE CLIMB AT 240. BOTH THE CAPTAIN AND FIRST OFFICER COMPLETED THE IMMEDIATE ACTION ITEMS FOR A CABIN PRESSURE WARNING. PRESSURE WAS NOT RESTORED. THE FO THEN ADVISED ATC THAT WE WOULD REQUIRE A DESCENT TO 10,000FT. ATC CLEARED US TO 10,000 FEET WITHOUT DELAY. THE IMMEDIATE ACTION ITEMS AND COM PROCEDURES FOR EMERGENCY DESCENT WERE COMPLETED DURING THE DESCENT.   3-5-2025 LOG PAGE 77907 MX FOUND LOOSE AND DAMAGED CONNECTOR AT RH ACM COMPRESSOR DISCHARGE TEMP SENSOR.  R&R CONNECTOR PER DC9 SWPM 20-31.  OPS CHECK PRESSURIZATION SYSTEM IN AUTO AND MANUAL MODE PER DC9 AMM 21-32.  ALL OPS CHECKS GOOD ON GROUND.
